# SDR AALA201710119045

- Difficulty date: October 9, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 63,862 hours, 7,590 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bypass Valve
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A LEFT AIR CONDITIONING PACK FAILED AND THE COCKPIT TEMPERATURE WOULD NOT GO ABOVE 50 DEGREES.  LANDING UNEVENTFUL.  REMOVED AND REPLACED SECOND STAGE TURBINE BYPASS VALVE IAW AMM 21-52-32.  LEAK AND OPS CHECKED GOOD.
